Illinois Journal of Mathematics

The Lie algebras with a nondegenerate trace form

Richard E. Block and Hans Zassenhaus

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 8, Issue 4 (1964), 543-549.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256059452

Digital Object Identifier
doi:10.1215/ijm/1256059452

Mathematical Reviews number (MathSciNet)
MR0167503

Zentralblatt MATH identifier
0131.27102

Subjects
Primary: 17.30

Citation

Block, Richard E.; Zassenhaus, Hans. The Lie algebras with a nondegenerate trace form. Illinois J. Math. 8 (1964), no. 4, 543--549. doi:10.1215/ijm/1256059452. https://projecteuclid.org/euclid.ijm/1256059452


Export citation